# SDR JGVR20190814007

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 10,879 hours, 7,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 157-426
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS ON THE FUSELAGE SKINS, DOUBLERS AND STRINGERS OF THE DROPPED AISLE FLOOR FROM FS 157 TO FS 426.26 BY BLENDING CORRODED AREAS, TREATING AND INSTALLING REPAIR DOUBLERS PER ENGINEERING ORDER.
